EconPapers    
Economics at your fingertips  
 

Single peakedness and coalition proofness

Bezalel Peleg and Peter Sudhölter
Additional contact information
Peter Sudhölter: Center for Mathematical Economics, Bielefeld University

Authors registered in the RePEc Author Service: Peter Sudhölter

No 290, Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University

Date: 2017-04-04
References: Add references at CitEc
Citations:

Downloads: (external link)
https://pub.uni-bielefeld.de/download/2909837/2910222 First Version, 1998 (application/x-download)

Related works:
Journal Article: Single-peakedness and coalition-proofness (1999) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bie:wpaper:290

Access Statistics for this paper

More papers in Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University Contact information at EDIRC.
Bibliographic data for series maintained by Bettina Weingarten ().

 
Page updated 2025-04-03
Handle: RePEc:bie:wpaper:290